skin-hair-icon
How to get rid of skin shine cream
I am using cadila skin shine cream 6 months.....initially i can get fabulous result on my face but sometimes it irritates and causes some red rashes....now last one week i stopped use it....so my skin is so much darker than old.....how to resolve it? Pls help me.
1785 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Stop it..Will cause cancer on long time treatment.. Alternate medicine available...Undergo PRP therapy. Few creams also available.... Send photos of the affected area for accurate diagnosis and treatment..
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Please stop using skin shine .cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.